Psycho-Babble Medication Thread 746876

Shown: posts 1 to 12 of 12. This is the beginning of the thread.

 

Well I't not Working

Posted by Phillipa on April 4, 2007, at 12:06:45

Well it's not working the higer benzos and now my dreams are of past people I knew last night semi=sleep and dreamed of ex's relatives and all their accomplishments and then my kids all left me to live with their father in another state as he had more money and then I started to clean in the dream. I figured I'd be better today as yesterday I forced my self to bike ride and got my thyroid blood drawn. Big deal but to me it was. This morning all my extremities hurt and my back and dizzy and this can't be on 40mg of valium. Double normal dose. I can't imagine what's wrong with me. I know inside something is. My dogs won't even look at me or come near me. I know I'm getting on your nerves sorry. Love Phillipa

 

Re: Well I't not Working Phillipa

Posted by Quintal on April 4, 2007, at 12:28:47

In reply to Well I't not Working, posted by Phillipa on April 4, 2007, at 12:06:45

I think it's pretty obvious you're in withdrawal from the high dose benzos you were taking Phillipa, even though it was only two weeks. Remember the alcohol analogy I posted yesterday? Well benzos work in a similar way to alcohol, so like a person who massively increases their intake for two weeks then cuts back down abruptly, you'll have a hangover of some sort. I know it feels like it'll never end, but fortunately you were only on those super high doses for a short time. The worst of it should be over in a week or two. Until then it's best to rest as much as you need at take a little gentle exercise to avoid stiffening up. Soft foods like soup, yoghurt and bread might be easier to tolerate when you're feeling sick or if you've lost your appetite.

Q

 

Re: Well I't not Working Quintal

Posted by Phillipa on April 4, 2007, at 13:28:19

In reply to Re: Well I't not Working Phillipa, posted by Quintal on April 4, 2007, at 12:28:47

Valium makes feel like a faceless zoombie for about two hours and then it seems to wear off? Love Phillipa

 

Anxiety does some strange things Phillipa

Posted by Racer on April 4, 2007, at 13:42:04

In reply to Well I't not Working, posted by Phillipa on April 4, 2007, at 12:06:45

Jan, you're experiencing a lot of anxiety right now, and it's apparently doing some interesting things. A lot of people have anxiety dreams -- the famous ones being walking down the street naked, or walking into a test when you've not been to class all term. Personally, I used to know I was having an anxiety dream, because it would be in German. Now, thanks to the Agency From A Very Warm Climate, my anxiety dreams are about the the people there. (My favorite was the one where the T started a therapy group in the bathroom, because he didn't want me to be in control and delay the group -- and yelled at me for not being able to pee in front of everyone -- male and female...) It sounds as though you just had a doozy of an anxiety dream.

My T tells me a lot, "If you *could* do [x], you would be doing it." Her point being that, rather than beating myself up for not doing something, or forcing myself to do it anyway, despite whatever is keeping me from it, I should accept that sometimes I can't do all that I want to do, for whatever reason, and it's not My Fault. It just is. Give yourself permission to go through a bad time right now, Jan, and see if that helps you.

Good luck.

 

Re: Anxiety does some strange things

Posted by greywolf on April 4, 2007, at 15:56:44

In reply to Anxiety does some strange things Phillipa, posted by Racer on April 4, 2007, at 13:42:04


Racer offers some sound advice, Phillipa. In fact, just two weeks ago my anxiety was through the roof, in large part because I have not been able to make much progress on my OCD problems. I explained my frustrations to my CBT therapist, and she said virtually the same thing Racer wrote to you.

My anxiety right now is bad enough that I left work a little early to come home and just sit quietly and not think at all for awhile. I hate having to do that, and it doesn't help all that much, but I've also decided to stop beating myself up mentally over it.

As to your meds, I wish I knew something that would help. I'm only at 4mg/day Xanax as needed, so I don't have experience with high dose benzos.

Anyway, my thoughts are with you.

Greywolf

 

Remind me Phillipa

Posted by JaneB on April 4, 2007, at 17:07:11

In reply to Well I't not Working, posted by Phillipa on April 4, 2007, at 12:06:45

I feel for you and understand your frustration. Could you remind me your experience with Luvox--past and present. Thanks, Jane

 

Re: Anxiety does some strange things Racer

Posted by Phillipa on April 4, 2007, at 19:19:12

In reply to Anxiety does some strange things Phillipa, posted by Racer on April 4, 2007, at 13:42:04

Racer that is hysterical. I used to dream of not being able to find my patients when working and couldn't give them their meds. You just reminded me of that. And I knew that was an anxiety dream. Thanks.Love Jan

 

Re: Anxiety does some strange things greywolf

Posted by Phillipa on April 4, 2007, at 19:20:29

In reply to Re: Anxiety does some strange things, posted by greywolf on April 4, 2007, at 15:56:44

Gregwolf thanks to both you and Quintal for permission to take it easy. Love Jan

 

Re: Remind me JaneB

Posted by Phillipa on April 4, 2007, at 19:27:24

In reply to Remind me Phillipa, posted by JaneB on April 4, 2007, at 17:07:11

Jane first time I took it was in the hospital and in much better shape than now. But I kept waiting for a side effect and none came. At that time I got up to 250mg and with a low dose of xanax and he started me on chloral hydrate for sleep. I felt good. And then celexa came out he wanted me in a celexa trial I said no. Next time I saw him I was very relaxed with my arm on the back of the chair he deceived me and said I was catatonic I said no just relaxed. He took me off it for celexa and it was downhill from there. I changed pdocs then and the next summer I got up on luvox again and had a lot of energy and questioned pdoc could I be hypomanic she said no you feel good that's all. Well it lasted about two weeks. And then I guess pooped out. I wanted to go from the low dose I've been on to a higher one as low dose did nothing but now it's serzone. Thread below. love Jan

 

Re: Well I't not Working

Posted by deniseuk190466 on April 8, 2007, at 8:30:07

In reply to Well I't not Working, posted by Phillipa on April 4, 2007, at 12:06:45

Phillipa,

Maybe a high dose mood stabiliser will help you. Lyrica is still something for you to think about.

If the worse comes to the worse maybe you are going to have to start thinking about taking anti-psychotics.

Congratulations on getting on your bike for your blood test though.

And in a way it's good that you know that you do have thyroid problems and that your thyroid might be playing a part in all of this.


Denise

 

Re: Well I't not Working deniseuk190466

Posted by Phillipa on April 8, 2007, at 20:10:57

In reply to Re: Well I't not Working, posted by deniseuk190466 on April 8, 2007, at 8:30:07

Thanks Denise as the new pdoc thinks it's the contributing factor and cause and before no problem. But being my age with autoimmune diseases left and right in my family and family diabetes the antipsychotics are not an option. Yes I had thought of lyrica. Only problem at this point it's controlled and having a new pdoc and being on high dose benzos which I cut myself from the outrageous 40mg to thirty the other day. I don't want him to think I'm drug seeking you know? Love Phillipa

 

Re: Anxiety does some strange things

Posted by KayeBaby on April 9, 2007, at 0:26:37

In reply to Re: Anxiety does some strange things Racer, posted by Phillipa on April 4, 2007, at 19:19:12

I had dreams of going off for luch and realizing I left my client under the hair dryer with perm solution on her hair!!!

Many times (in my dreams).

I was in the middle of grocery shopping and realized I had no clothing on below the waist! I was mortified, trying to figure out how the heck to get out without being seen-and wondering how I had gotten so far without anyone noticing.

Naked in public are the worst dreams aside from maybe all your teeth crumbling out of your head and a horrible one where I was eviscerated. That one wins the prize.
Peace,
Kaye


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.